Skip to content
SUQQ
® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (150 Count (Pack of 1))
1 / 6 Hover to zoom

HealthA2Z

® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (150 Count (Pack of 1))

SKU: ZE984886AB34820E88BE1Z

4.6(11)
462+ sold
AED 75.43AED 88.2114% off

Inclusive of VAT

Hurry — only 1 left in stock!

1

Edition · 2 options

StandardAED 75.43StandardAED 150.10

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Do not take more than directed (see overdose warning).Adults and children 12 years and over take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours.Children under 12 years do not use • Comparte to active ingredient in Tylenol PM. • Each tablet contains Acetaminophen 500 mg Diphenhydramine HCl 25 mg. • Pain Reliever, Sleep Aid, Non-habit forming, Aspirin free.

Frequently bought together

® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (150 Count (Pack of 1))

AED 75.43

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 217.62

More from HealthA2Z

Similar items

You May Also Like

AED 75.43AED 88.2114% off